• 姓       名:冯俊娥
  • 职       称:教授
  • 学       位:博士
  • 所在机构:山东大学 数学学院
  • 出生年月: 1971年
  • 籍       贯:
  • 研究方向:
个人简介 学术成果 发表论文

教育背景

2000, 9 –2003, 6: 山东大学数学学院,获博士学位

1994, 9 –1997, 6: 山东大学数学学院,获硕士学位

1990, 9 –1994, 6: 聊城师范大学数学院, 获学士学位

工作经历

2008, 12- 2009, 2: 香港大学机械工程系

2008, 7- 2008, 9: 香港大学机械工程系

2006, 9- 2007, 8: 麻省理工学院,Harvard-MIT健康科学技术部

2006, 5- 2006, 8: 香港大学机械工程系

2009,12–: 教授,山东大学数学学院

2004,9-2009,9: 副教授,山东大学数学学院

2003, 8-2004, 8: 讲师,山东大学数学学院

1997, 7- 2003, 7: 讲师,山东电力研究院基础部

科研项目

2014.1-2017.12 国家自然科学基金面上项目(61374025),半张量积在多输入多输出模糊控制系统中的应用, 主持

2012.7-2015.7 山东省自然科学杰出青年基金(JQ201219),奇异随机系统的控制理论与应用,主持

2011.7-2014.7 山东省优秀中青年科学家科研奖励基金,奇异随机系统的线性二次微分对策(BS2011SF009),主持

2010.1-2012.12 国家自然科学委员会基金 (60974137),Ito型线性广义随机系统的谱分析与H无穷控制,主持

2009.1-2010.12 教育部留学归国人员科研启动基金,不确定广义Ito型随机系统的鲁棒H无穷控制,主持

2007.1-2007.12 国家自然科学委员会基金(60604016),吴消元法在线性奇异时滞系统的解耦控制及综合反馈设计中的应用,主持

2005.1-2005.12 国家自然科学委员会,天元基金 (10426021),奇异时滞系统的鲁棒控制,主持

论文专著

(with M. Meng) Optimal control problem of singular Boolean control networks, International Journal of Control, Automation and Systems, Vol. 13(2), 1-8, February 2015.

(with J. Lam, G. Yang, Z. Li) On a conjecture about the norm of Lyapunov mappings, Linear Algebra and its Applications, Vol. 465: 88-103, January 2015.

(with M. Meng, Z. Hou) Synchronization of interconnected multi-valued logical networks, Asian Journal of Control, Vol.17(1): 1–11, January 2015.

(with C. Song, X. Wang, J. Zhao) Finite iterative method for solving coupled Sylvester-transpose matrix equations, Journal of Applied Mathematics and Computing, Vol.46: 351–372, October 2014.

(with M. Meng, B. Li) Controllability and observability of singular Boolean control networks, Circuits, Systems & Signal Processing, Doi: 10.1007/s00034-014-9900-8, October 2014.

(with M. Meng) The topological structure and the DDP of singular Boolean networks, IET Control Theory & Applications, Vol.8(13): 1247–1255,2014.

(with M. Meng) A matrix approach to hypergraph stable set and coloring problems with its application to storing problem, Journal of Applied Mathematics, Volume 2014 (2014), Article ID 783784, 9 pages, 2014.

(with Q. Fang, B. Zhang) Singular LQ problem for irregular singular systems, Journal of Applied Mathematics, Vol. 2014, Article ID 853415, 9 pages, July 2014.

(with H. Fan, M. Meng) Obeservers of fuzzy descriptor systems with time-delays, Abstract and Applied Analysis, Vol. 2014, Article ID 714518, 9 pages, July 2014.

(with C. Song, X. Wang, J. Zhao) Parametric solutions to the generalized discrete Yakubovich-transpose matrix equation, Asian Journal of Control, Vol.16(4): 1133-1140, July 2014.

(with L. Zhang, X. Feng, J. Yao) Further results on disturbance decoupling of mix-valued logical networks, IEEE Transactions on Automatic Control, Vol.59(6): 1630-1634, June 2014.

(with C. Song, J. Zhao) A new technique for solving continuous Sylvester-conjugate matrix equation, Transactions of the Institute of Measurement and Control, (In Press), Vol.36 (8): 946-953, April 2014.

(with L. Zhang, M. Meng) MIS approach analyzing the controllability of switched Boolean networks with higher order, International Journal of Control, Automation and Systems, Vol.12(2): 450-457, April 2014.

(with L. Zhang, J. Yao) Consensus and R-consensus problems for singularsystems, Journal of Systems Science and Complexity, Vol.27(2): 252–262, April 2014.

(with P. Cui, H. S. Zhang, H. X. Wang) Globally optimal real-time distributed fusion of multi-channel observation systems, IET Control Theory & Applications,Vol.8(6): 384-388, April 2014.

(with C. Song, X. Wang, J. Zhao) A real representation method for solving Yakubovich-j-conjugate quaternion matrix equation, Abstract and Applied Analysis, Vol.2014, Article ID 285086, 9 pages, January 2014.

(with C. Song) Polynomial solutions to the matrix equation , Journal of Applied Mathematics, Vol.2014, Article ID 710458, 8 pages, 2014.

(with M. Meng) Function perturbations in Boolean networks with its application in a D.melanogaster gene network, European Journal of Control, Vol.20(2): 87–94, March 2014.

(with J. Yao, P. Cui) Singular Boolean networks: Semi-tensor product approach, Science China Information Sciences, Vol.56(11): 1-14, November 2013.

(with P. Cui, Z.S. Hou) Singular linear quadratic optimal control for singular stochastic discrete-time systems, Optimal Control, Applications and Methods, Vol.34: 505-516, October 2013.

(with H. Lv, D. Cheng) Multiple fuzzy relation and its application to coupled fuzzy control, Asian Journal of Control, Vol.15(5): 1313-1324, September 2013.

(with L. Zhang) Mix-valued logic-based formation control, International Journal of Control, Vol. 86(6): 1191-1199, June 2013.

(with L. Zhang) Controllability and observability of switched Boolean control networks, IET Control Theory & Applications, Vol.6(16): 2477-2484, November 2012.

(with J. Yao, L. Sun, Y. Zheng) Input-output finite-time stability of time-varying linear singular systems, J. Control Theory and Applications, Vol.10(3): 287-291, September 2012.

(with D. Cheng, H. Lv) Solving fuzzy relational equations via Semi-tensor product, IEEE Transaction Fuzzy System, Vol.20(2): 390-396, April 2012.

(with J. Yao) Comments on “Disturbance decoupling of Boolean control networks”, IEEE Transactions on Automatic Control, Vol.56(12): 3001-3002, December 2011.

(with J. Lam, P. Li, Z. Shu) Decay rate constrained stabilization of positive systems using static output feedback, Int. J. Robust. Nonlinear Control, Vol.21(1):44–54, January 2011.

(with J. Lam, Z. Li, Y. Wei, K. W. Chung) Estimates of the spectral condition number, Linear and Multilinear Algebra, Vol.59(3): 249-260, March 2011.

(with P. Cui, H. Zhao) State estimation for discrete linear systems with observation time-delayed noise, Journal of Industrial and Management Optimization, Vol.7(1): 79-85, January 2011.

(with J. Lam, Z. Shu)Stabilization of Markovian systems via probability rate synthesis and output feedback, IEEE Transactions on Automatic Control, Vol.55(3): 773-777, March 2010.

(with J. Lam, Z. Shu, Q. Wang) Internal positivity preserved model reduction, International Journal of Control, Vol.83(3): 574-585, March 2010.

(with S. Xu) Output feedback stabilization of a class of stochastic nonlinear systems with delays in the input, Asian Journal of Control, Vol.12(1): 110-115, January 2010.

(with J. Lam, Y. Wei) Spectral properties of sums of certain Kronecker products, Linear Algebra and Its Applications, Vol.431(9): 1691-1701, October 2009.

(with S. Xu) Robust H_infinity control with maximal decay rate for linear discrete-time stochastic systems, Journal of Mathematical Analysis and Applications, Vol.353(1): 460-469, May 2009.

(with J. Lam, S. Xu) Finite-time functional observers for descriptor systems, International Journal of control, Automation, and Systems, Vol. 7(3): 341-347, June 2009.

(with S. Xu, Z.Yun) Delay-dependent stability of neutral type neural networks with distributed delays, Neurocomputing, Vol.72(10-12): 2576-2580, June 2009.

(with J. Lam, S. Xu, Z.Shu) Stabilisation of stochastic systems with optimal decay rate, IET Control Theory and Application, Vol.2 (1): 1-6, January 2008.

(with J. Lam, S. Xu, Z. Shu) Optimal stabilizing controllers for linear discrete-time stochastic systems, Optimal Control Applications and Methods, Vol. 29( 3):243—253, May 2008.

(with S. Xu) New criteria on global robust stability of Cohen–Grossberg neural networks with time-varying delays, Neurocomputing, Vol.72(1-3): 445-457, December 2008.

(with S. Zhu, C. Zhang, Z. Cheng) Delay-dependent robust stability criteria for two classes of uncertain singular time-delay systems, IEEE Transactions on Automatic Control, Vol.52(5), pp:880 – 885, May 2007.

(with S. Xu, W. Zhang) H_infintiy output feedback control with spectrum constraints for uncertain stochastic systems, Circuits Systems Signal Processing, Vol.26(2):193-214, April 2007.

(with P. Cui, Z. Cheng) H-infinity output feedback control for descriptor systems with delayed states, J. Control Theory and Application, Vol.3(4): 341-347, November 2005.

(with W. Zhang) Quadratic stabilization for uncertain stochastic systems, J. Control Theory and Application, Vol.3(3): 252-258, August 2005.

(with Z. Wu, J. Sun) Finite-time control of linear singular systems with parametric uncertainties and disturbances, 自动化学报, Vol.31(4): 634-637, July 2005.

(with W. Zhang, Z. Cheng) Observer design for linear singular time-delay systems, 自动化学报, Vol.31(3): 372-378, May 2005.

(with W. Zhang, B.-S.Chen) H_infintiy control for a class of nonlinear stochastic time-delay systems, Nonlinear Dynamics and Systems Theory (special issue), Vol.4(3):273-284, 2004.

(with Z. Cheng, S. Ma) Singular linear-quadratic optimal control problem for a class of discrete singular systems with multiple time-delays, International Journal of Systems and Sciences, Vol.34(4):293-301, March 2003.

(with J. Zhu, Z. Cheng) Memoryless controller of linear systems with delay in state, 控制理论与应用, Vol.20(2):312-314, 2003.

奖励/荣誉

2014 山东省自然科学奖(非线性系统的鲁棒控制), 二等奖(第一位), 山东省科技厅

2014 山东省高等学校优秀科研成果奖(半张量积在模糊控制及逻辑控制中的应用),一等奖(第一位),山东省教育厅

2010 山东大学“教学能手”,山东大学

2010 山东大学青年教师讲课比赛一等奖,山东大学

2006 山东省自然科学奖(复杂系统鲁棒最优控制与估计的研究), 二等奖(第五位), 山东省科技厅